Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
UTI or effect of ERPC?(2 Posts)
Hi all, I had an ERPC for a missed miscarriage 16th March. I don't know if it's related in any way but since then I've had UTI symptoms (I think) on and off. Nothing severe but most days I will have the constant urge to pee and a burning sensation when I do go.
Called the doctor and they prescribed nitrofurantoin over the phone but I'm reluctant to take them having not had my urine tested! Firstly what if it was caused by thrush and the antibiotics make that worse. Secondly what if its not an infection at all and actually something got damaged during the surgery?
I would just take them regardless but while not actively TTC again yet, we did have unprotected sex just before and after my fertile week so now paranoid that if there is a slight chance I'm pregnant i might cause harm.
Don't know exactly what I'm asking for here, just maybe what would you do?
@Beebee8 did your symptoms ever go as I’m the same. I’m 6 weeks post ERPC and ever since week 2/3 I’ve been having UTI type symptoms however my urine sample shows no infection and I’ve taken the antibiotics and it’s still there. Just wondering if yours got better xx